MathSciNet Relay Station
MathSciNet bibliographic data
MR99075 60.00 (62.00)
Kiefer, J.; Wolfowitz, J. On the deviations of the empiric distribution function of vector chance variables. Trans. Amer. Math. Soc. 87 1958 173–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement